Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On similarity solutions and blow-up spectra for a semilinear wave equation


Authors: V. A. Galaktionov and S. I. Pohozaev
Journal: Quart. Appl. Math. 61 (2003), 583-600
MSC: Primary 35L70; Secondary 35B40
DOI: https://doi.org/10.1090/qam/1999839
MathSciNet review: MR1999839
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct countable spectra of different asymptotic patterns of self-similar and approximate self-similar types for global and blow-up solutions for the semilinear wave equation

$\displaystyle {u_{tt}} = \Delta u + {\left\vert u \right\vert^{p - 1}}u, \qquad x \in {R^N}, t > 0,$

in different ranges of exponent $ p$ and dimension $ N$.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L70, 35B40

Retrieve articles in all journals with MSC: 35L70, 35B40


Additional Information

DOI: https://doi.org/10.1090/qam/1999839
Article copyright: © Copyright 2003 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website